# SDR E81RJW304426

- Difficulty date: March 25, 2011
- Submitted: April 14, 2011
- Operation: General aviation
- Aircraft: N17CJ
- Make and model: Raythn 390
- Aircraft serial: RB171
- Aircraft time: 208 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: E1499MOD2
- Part serial: 2163R
- Condition: Intermittent
- Location: Pitch Trim
- Part time: 208 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT REPORT OF INTERMITTENT PITCH TRIM FAIL INDICATION ON CLIMBOUT WITH AUTOPILOT ENGAGED.  OPERATIONS REPORTED NORMAL IN OTHER MODES.  REPLACED PITCH TRIM CONTROLLER WITH A REPAIRED CONTROLLER. FUNCTIONAL TESTS OF PITCH TRIM SYS NORMAL, NO FAULTS INDICATED.  ACFT HAS BEEN STORED ON AND OFF FOR LAST SEVERAL YEARS WITH INFREQUENT USEAGE.
